# SDR ASAA0510334

- Difficulty date: September 29, 2005
- Submitted: November 17, 2005
- Operation: Air carrier
- Aircraft: N740AS
- Make and model: Boeing 737290C
- Aircraft serial: 22578
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 654581577
- Condition: Corroded
- Location: Fs 344
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YXX - UPPER CHORD OF BS 344 FLOORBEAM CORRODED FROM RBL 5-10, UNDER FASTENER HEADS AND ON SURFACE.  REPLACED WITH REPAIR PARTS IAW B737-200 SRM 53-10-9.  (M)
